I was wondering , do any of you experience weird tingling ? Mine is pretty random tends to be on the face (anywhere) on the face! , and down arms & legs sometimes! The best way I can describe it is that my body feels electric!
I was in the supermarket yesterday for about 2 hours , thankfully the nori seemed to control the rocking sensation I usually feel but I notice my left hand started tingling then my body felt electric! It’s not painful just plain weird , please tell me some of you are weird too!!!
Thanks Anna x
I haven’t really had the electric tingling but at the moment I feel quite trembly and tremory, internally. It is worse the more physical activity I do. I am wondering if it is a side effect of the nori as I read that tremors can be. I hope it wears off it’s horrible x
Thanks for your reply. Poor you with your tremors ;(, this condition really isn’t any fun is it? Come to think about my spell today was after an hour of clearing out the kids cupboards , maybe at the moment even that is too much , or maybe my crappy brain got too overloaded from the supermarket yesterday. Who knows ?! X
Yes could be any of those things. It’s so confusing, is it the disorder, is it the meds, have we done too much, have we eaten the wrong thing! AHHH so annoying! x
Yes I get tingling and numbness in my face especially your not alone.
Jem I have had the trembly feeling its the medication because Im on the sister drug and Ive got that symptom too also anxiety a bit aswell my heart races in the morning even though Im not making it through panic if you know what I mean? I think it will subside in time I hope so as I want to go to 30mg which is the best dose for MAV I think but i just read on dizzytimes someone did it too fast and it made their symptoms worse so Im sticking at 20mg for one more week.
Yes I think you’re right Donna, I had a suspicion it could be the nori. Hopefully it will fade in time. I did take 25mg last night and the night before so that may have made the tremor worse. My heart races too and it’s not anxiety. Hope you keep improving on the ami x
I get tingling right arm and leg (wrist to shoulder, ankle to hip). They feel almost numb, but tingly and electric, too. Sometimes they feel a little weak and I have the urge to shake them to wake them up. It was really noticeable a month ago, and came with a strong “pull” to the right disequilibrium. Now it only happens off and on. I wasn’t on any meds at the time, but those new symptoms made me want to finally get off the fence and start medications!
I get tingling and sometimes numbness on my face and scalp. I get it with or without medication and have assumed it was part of the migraine. It is creepy but not as bad as headaches and vertigo!
Thanks all, if I actually took them time to read my nori leaflet before posting in a panic :oops: it clearly says numbness & tingling of the extremities as a side effect! So it’s clearly either the migraine or the nori!! God knows! X